# SDR DALA2020110603619

- Difficulty date: November 1, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,113 hours, 35,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Detached
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT DOOR DISARM PIN DETACHED.  CORRECTIVE ACTION: REATTACHED NR 2 RT DOOR DISARM PIN, REF A320 AMM 52-13.  OK FOR SERVICE.
